# SDR DALA2015030401863

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING H-CK2, ER/A 532540-14, SECTION I INSTALLED AN SRM 53-04, PAR 57 EXCEPT FOR A MINOR DEVIATION. THE PURPOSE OF THIS LOGPAGE IS TO MONITOR THE SECTION II REPETITIVE INSPECTION. THIS CARD WAS ATTENDED WITH ER/A 532540-14, REV ORIG AND SRM 53-04, FIG 57.
